MAUDE Adverse Event Report: I-SENS, INC. RELION PREMIER BLU BLOOD GLUCOSE MONITORING SYSTEM

I-SENS, INC. RELION PREMIER BLU BLOOD GLUCOSE MONITORING SYSTEM
Model Number GM01AAB
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 02/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual products were not returned for evaluation yet.Before performing evaluation on actual product, i-sens analyzed the cause of low reading with retained meter and retained strips.As a result of control solution test, all the measured values were within standard range and cv% was within the acceptance criteria (below 5%) which was satisfied to internal standard at i-sens.Thus, it is believed that the complaint device should have been functioned properly.
 
Event or Problem Description
Patient stated she did nothing difference on day of incident.Patient reported receiving a reading of 121mg/dl in the morning and felt the reading was not correct and had symptoms of hyperglycemia.Patient claimed she did not treat herself based on the meter reading since she was not sure what to do.Patient continued to feel unwell, so she had her neighbors call an ambulance and when they got to her, they checked her blood glucose, and it was 351mg/dl, indicating her blood glucose was high.The paramedics informed her that her meter was not working and set her up on an iv and took her to the hospital where she was treated and released later in the day.

Brand Name
RELION PREMIER BLU BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
I-SENS, INC.
43, banpo-daero, 28-gil
seocho-gu
seoul, 06646
KS  06646
MDR Report Key11600886
Report Number3005621222-2021-00003
Device Sequence Number17178416
Product Code NBW
UDI-Device Identifier00681131169776
UDI-Public(01)00681131169806,(01)00681131169776
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K170614
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/08/2021
Device Model NumberGM01AAB
Device Catalogue Number782001
Device Lot NumberRT09BBN5J
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2021
Initial Report FDA Received Date04/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient Weight86